De Rham theorems and Neumann decompositions associated with linear partial differential equations
Annales de l'Institut Fourier, Volume 14 (1964) no. 1, pp. 1-19.
@article{AIF_1964__14_1_1_0,
     author = {Spencer, D. C.},
     title = {De {Rham} theorems and {Neumann} decompositions associated with linear partial differential equations},
     journal = {Annales de l'Institut Fourier},
     pages = {1--19},
     publisher = {Institut Fourier},
     address = {Grenoble},
     volume = {14},
     number = {1},
     year = {1964},
     doi = {10.5802/aif.154},
     zbl = {0131.32001},
     mrnumber = {34 #5109},
     language = {en},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.154/}
}
TY  - JOUR
AU  - Spencer, D. C.
TI  - De Rham theorems and Neumann decompositions associated with linear partial differential equations
JO  - Annales de l'Institut Fourier
PY  - 1964
SP  - 1
EP  - 19
VL  - 14
IS  - 1
PB  - Institut Fourier
PP  - Grenoble
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.154/
DO  - 10.5802/aif.154
LA  - en
ID  - AIF_1964__14_1_1_0
ER  - 
%0 Journal Article
%A Spencer, D. C.
%T De Rham theorems and Neumann decompositions associated with linear partial differential equations
%J Annales de l'Institut Fourier
%D 1964
%P 1-19
%V 14
%N 1
%I Institut Fourier
%C Grenoble
%U https://aif.centre-mersenne.org/articles/10.5802/aif.154/
%R 10.5802/aif.154
%G en
%F AIF_1964__14_1_1_0
Spencer, D. C. De Rham theorems and Neumann decompositions associated with linear partial differential equations. Annales de l'Institut Fourier, Volume 14 (1964) no. 1, pp. 1-19. doi : 10.5802/aif.154. https://aif.centre-mersenne.org/articles/10.5802/aif.154/

[1] M. E. Ash, The Neumann problem for multifoliate structure, thesis, Princeton University, (1962) (to appear).

[2] P. E. Conner, The Neumann's problem for differential forms on riemannian manifolds, Memoirs of the Amer. Math. Soc., No. 20 (1956). | MR | Zbl

[3] G. F. D. Duff and D. C. Spencer, Harmonic tensors on riemannian manifolds with boundary, Annals of Math., vol. 45 (1951), pp. 128-156. | Zbl

[4] K. Kodaira and D. C. Spencer, Multifoliate structures, Annals of Math., vol. 74 (1961), pp. 52-100. | MR | Zbl

[5] J. J. Kohn, a) Solutions of the ATT-Neumann problem on strongly pseudoconvex manifolds, Proc. Nat. Acad. Sci., U.S.A., vol. 47 (1961), pp. 1198-1202. | MR | Zbl

J. J. Kohn b) Regularity at the boundary of the ATT-Neumann problem, Proc. Nat. Acad. Sci., U.S.A., vol. 49 (1963), pp. 206-213. | MR | Zbl

J. J. Kohn c) Harmonic integrals on strongly pseudoconvex manifolds, I, Annals of Math., vol. 78 (1963), pp. 112-148. | MR | Zbl

J. J. Kohn d) Harmonic integrals on strongly pseudoconvex manifolds, II, Annals of Math. (to appear). | Zbl

[6] C. B. Morrey, A variational method in the theory of harmonic integrals, II, Amer. Journal of Math., vol. 58 (1956), pp. 137-169. | MR | Zbl

[7] A Newlander and. L. Nirenberg, Complex analytic coordinates in almost complex manifolds, Annals of Math., vol. 65 (1957), pp. 391-404. | MR | Zbl

[8] L. Niremberg, A complex Frobenius theorem, Seminars on analytic functions, Institute for Advances Study, vol. 1 (1957), pp. 172-179.

[9] D. C. Spencer, a) Deformation of structures on manifolds defined by transitive, continuous pseudogroups, I-II, Annals of Math., vol. 76 (1962), pp. 306-445. | MR | Zbl

D. C. Spencer b) Deformation of structures on manifolds defined by transitive, continuous pseudogroups. Part III : Structures defined by elliptic pseudogroups (to appear). | Zbl

D. C. Spencer c) Harmonic integrals and Neumann problems associated with linear partial differential equations, in Outlines of the joint Soviet-American Symposium on partial differential equations, August, 1963, Novosibirsk, pp. 253-260.

Cited by Sources: